# SDR FDEA2019111572905

- Difficulty date: November 7, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 62,290 hours, 23,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA CORROSION STA 345 FLOORBEAM UPPER SURFACE OF UPPER CHORD, FORWARD AND AFT FLANGES, APPROX LBL 5 - LBL 23 AND LBL 56.  BLENDED OUT CORROSION AREA AT FLOORBEAM STA 345 UPPER SURFACE OF UPPER CHORD AND FOUND OUT OF LIMITS AT LBL 5 AND LBL 23 IAW SRM 53-00-51-1A FIG 101 DET IV, CUT AND REMOVED FLOORBEAM UPPER CORD, LOCATED, DRILLED AND TRIMMED T CHORD AND FABRICATED REPAIR SPLICES (ANGLES AND STRAPS) AND INSTALLED ALL REPAIR PARTS IAW SRM 53-00-51-2R REPAIR 10.
